Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On direct sums of reductive operators

Author: Thomas P. Wiggen
Journal: Proc. Amer. Math. Soc. 45 (1974), 313-314
MSC: Primary 47A15
MathSciNet review: 0361837
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given to show that the direct sum of two (distinct) reductive operators need not be reductive. The conjecture that $ A \oplus A$ is reductive if $ A$ is reductive is shown to be equivalent to the reductive operator conjecture (every reductive operator is normal).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15

Retrieve articles in all journals with MSC: 47A15

Additional Information

Article copyright: © Copyright 1974 American Mathematical Society